Negative mass solitons in gravity


Creative Commons License

Cebeci H., Sarioglu O. , Tekin B.

PHYSICAL REVIEW D, vol.73, no.6, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 73 Issue: 6
  • Publication Date: 2006
  • Doi Number: 10.1103/physrevd.73.064020
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We first reconstruct the conserved (Abbott-Deser) charges in the spin-connection formalism of gravity for asymptotically (Anti)-de Sitter spaces, and then compute the masses of the AdS soliton and the recently found Eguchi-Hanson solitons in generic odd dimensions, unlike the previous result obtained for only five dimensions. These solutions have negative masses compared to the global AdS or AdS/Z(p) spacetimes. As a separate note, we also compute the masses of the recent even dimensional Taub-NUT-Reissner-Nordstrom metrics.